# SDR ABXA201002080006

- Difficulty date: February 7, 2010
- Submitted: February 8, 2010
- Operation: Air carrier
- Aircraft: N794AX
- Make and model: Boeing 767281
- Aircraft serial: 23144
- Aircraft time: 48,440 hours, 39,336 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning System
- Condition: Malfunctioned
- Location: Cargo Door
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON DESCENT MN CARGO DOOR ILLUM.  PRESS REMAINED NORMAL.  INSPECTED MAIN CARGO DOOR SWITCHES.  NO DEFECTS NOTED.  OPENED AND CLOSED DOOR SEVERAL TIMES AND DOOR WARNING INDICATES NORMAL PER AMM 52-32-00-5.
